UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1370

タイトル: On Simply Knotted Tori in $S^4$
著者: Shima, Akiko
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 2, Page 279-339
抄録: Let $T$ be a torus in $S^{4}$. If the singular set $Γ(T^{*})$ of the projection $T^{*}$ ($\subset S^{3}$) of $T$ consists of three disjoint simple closed curves, then $T$ can be moved to either the standard torus, the spun torus of the trefoil knot $T^{0}(L_{3})$, the twist spun torus of the trefoil knot $T^{3}(L_{3})$, or the torus obtained by attaching a handle to the spun 2-sphere of the trefoil knot, by an ambient isotopy of $S^{4}$.
URI: http://hdl.handle.net/2261/1370
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040202.pdf1.52 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください